It was given to help him sleep. When he woke up this morning he is complaining of leg cramps. Could this be the medication after only 1 pill?
By the description it sounds most definitely like Lunesta. It is a tiny, round, flattened pill with a reddish-tan color, also referred to as eszopiclone. Personally I've never experienced any kind of cramps while taking this med, however it is listed as one of the infrequent side effects. You and your dad's best bet is probably to stop taking it and talk to the doctor who prescribed it. Be sure to mention the cramps considering it is listed as an infrequent condition which more often than not are the most serious. Most people will probably agree that the absolute worst side effect of lunesta is the horrible taste it not only gives you shorly after taking, but all the next day too. Has your father complained of a very bitter, somewhat metallic taste, especially when water or food is consumed shortly afterward? Hope I can help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2009 • 2 answers
Posted 23 Dec 2009 • 2 answers
Posted 8 Feb 2010 • 1 answer
Posted 25 Apr 2010 • 2 answers
Posted 5 Dec 2015 • 1 answer